# SDR 03FDEA00920

- Difficulty date: June 17, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: ARC0503504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - O/B FLAP O/B HINGE O/B ACTUATOR BORE FOUND CORROSION.  - RIGHT WING - O/B FLAP O/B HINGE O/B ACTUATOR BORE REPAIRED AS PER FEDEX EA 1-5750-69373.
